# SDR SWAA2018061122660

- Difficulty date: June 5, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 48,833 hours, 28,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LT EXIT LIGHT ASSEMBLY INOP.  R&R COVER PER AMM.
